| Model Number |
3300TFX27MM |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient with a 27mm 3300tfx aortic valve implanted nine (9) years, one (1) month, is being evaluated for possible valve-in-valve procedure due to unknown reasons.Patient presented with dyspnea and fatigue.
Additional Manufacturer Narrative
The device was not returned to edwards for evaluation as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.
Additional Manufacturer Narrative
Added information to b2, b5, b7, h6.
Event or Problem Description
It was reported a patient with a 27mm 3300tfx aortic valve implanted nine (9) years, one (1) month, was evaluated for valve-in-valve procedure due to mixed aortic insufficiency and stenosis.Patient presented with dyspnea and fatigue.It was reported patient successfully underwent tavr with a 26mm resilia transcatheter valve.Patient is stable and is planned for discharged on pod# 1.
Additional Manufacturer Narrative
Added information to h6.The device history record (dhr) review was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including hyperlipidemia.